Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone lose Remeron weight on higher dose?

Posted by jrbecker on March 22, 2003, at 13:30:47

In reply to Re: Anyone lose Remeron weight on higher dose? jrbecker, posted by LyndaK on March 22, 2003, at 0:14:07

yes, I had the same sensation when taking remeron. And I have to tell you that feeling cold was a welcome relief to the increased body warmth I felt from most SSRIs. Definitely a good thing maybe now that the warmer months are approaching.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jrbecker thread:210266
URL: http://www.dr-bob.org/babble/20030319/msgs/211473.html